Scaling limit for trap models on ℤd

Gérard Ben Arous, Jiří Černý

Research output: Contribution to journalArticlepeer-review


We give the "quenched" scaling limit of Bouchaud's trap model in d ≥ 2. This scaling limit is the fractional-kinetics process, that is the time change of a d-dimensional Brownian motion by the inverse of an independent α-stable subordinator.

Original languageEnglish (US)
Pages (from-to)2356-2384
Number of pages29
JournalAnnals of Probability
Issue number6
StatePublished - 2007


  • Fractional kinetics
  • Levy process
  • Random walk
  • Scaling limit
  • Subordination
  • Trap model

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Scaling limit for trap models on ℤd'. Together they form a unique fingerprint.

Cite this